# SDR DALA2024071507132

- Difficulty date: July 14, 2024
- Submitted: July 15, 2024
- Operation: Air carrier
- Aircraft: N318NB
- Make and model: Airbus A319-114
- Aircraft serial: 1325
- Aircraft time: 63,757 hours, 33,638 cycles
- System (JASC): 5700 · Wing Structure
- Part: Nut Plate
- Condition: Damaged
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3118 FOUND DAMAGED NUTPLATE AND MISSING FASTENER ON PANEL 622AB. CORRECTIVE ACTION: REPAIRED PER ERA 619466-14. (5154520)
